Ledrappier, François
Propriétés ergodiques des mesures de Sinaï
Publications Mathématiques de l'IHÉS, Tome 59 (1984) , p. 163-188
Zbl 0561.58037 | MR 86f:58092 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1984__59__163_0

Bibliographie

[1] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lect. Notes in Math., 470. Springer Verlag (1975). MR 56 #1364 | Zbl 0308.28010

[2] D. Capocaccia, A definition of Gibbs state for a compact set with Zv action, Commun. Math. Phys., 48 (1976), 85-88. MR 54 #3755

[3] A. Fathi, M. Herman, J. C. Yoccoz, A proof of Pesin's stable manifold theorem, in Geometric Dynamics, Lect. Notes in Math., 1007, Springer Verlag (1983), 177-215. MR 85j:58122 | Zbl 0532.58012

[4] A. Katok, J. M. Strelcyn, Invariant manifolds for smooth maps with singularities, part II : Absolute continuity, prépublication (1981).

[5] A. N. Kolmogorov, On the entropy per time unit as a metric invariant of automorphisms, Dokl. Akad. Nauk SSSR, 124 (1959), 754-755. MR 21 #2035b | Zbl 0086.10101

[6] F. Ledrappier, Sur la condition de Bernoulli faible et ses applications, in Théorie ergodique, Rennes 73/74, Lect. Notes in Math., 532, Springer Verlag (1976), 152-159. MR 58 #22482 | Zbl 0394.28011

[7] F. Ledrappier, Propriétés ergodiques des mesures de Sinaï, C. r. Acad. Sci. Paris, 294 (1982), 593-595. MR 83g:58035 | Zbl 0513.58030

[8] F. Ledrappier, J. M. Strelcyn, A proof of the estimation from below in Pesin entropy formula, Ergod. Th. and Dynam. Syst., 2 (1982), 203-219. MR 85f:58070 | Zbl 0533.58022

[9] R. Mañé, A proof of Pesin's formula, Ergod. Th. and Dynam. Syst., 1 (1981), 95-102. MR 83b:58042 | Zbl 0489.58018

[10] D. S. Ornstein, Ergodic Theory, Randomness and Dynamical Systems, Yale University Press (1974). MR 56 #5836 | Zbl 0296.28016

[11] V. I. Oseledeč, The multiplicative ergodic theorem. The Lyapunov characteristic numbers of dynamical systems, Trans. Mosc. Soc., 19 (1968), 197-231. MR 39 #1629 | Zbl 0236.93034

[12] Ya. B. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys, 32:4 (1977), 55-114. Zbl 0383.58011

[13] Ya. B. Pesin, Families of invariant manifolds corresponding to non-zero characteristic exponents, Math. of the USSR Izvestija, 10 (1978), 1261-1305. Zbl 0383.58012

[14] M. Ratner, Anosov flows are also Bernoullian, Israël J. Math., 17 (1974), 380-391. MR 51 #10587 | Zbl 0304.28011

[15] D. Ruelle, Thermodynamic formalism, Addison-Wesley (1978). MR 80g:82017 | Zbl 0401.28016

[16] D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Bras. Math., 9 (1978), 83-87. MR 80f:58026 | Zbl 0432.58013

[17] D. Ruelle, Sensitive dependence on initial conditions and turbulent behavior of dynamical systems, Ann. New York Acad. Sci., 316 (1979), 408-416. MR 82b:58048 | Zbl 0438.58003

[18] D. Ruelle, Ergodic theory of differentiable dynamical systems, Publ. Math. IHES, 50 (1979), 27-58. Numdam | MR 81f:58031 | Zbl 0426.58014

[19] V. A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. (1), 10 (1962), 1-54.

[20] V. A. Rohlin, Lectures on the theory of entropy of transformations with invariant measures, Russ. Math. Surveys, 22:5 (1967), 1-52. MR 36 #349 | Zbl 0174.45501

[21] C. Series, The Poincaré flow of a Foliation, Amer. J. Math., 102 (1980), 93-128. MR 82f:58072 | Zbl 0434.28017

[22] Ya. G. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surveys, 27:4 (1972), 21-69. MR 53 #3265 | Zbl 0255.28016

[23] L. S. Young, Dimension, entropy and Lyapunov Exponents, Ergod. Th. and Dynam. Syst., 2 (1982), 109-124. MR 84h:58087 | Zbl 0523.58024